# SDR DHL2005745008

- Difficulty date: March 26, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2150 · Cabin Cooling System
- Part: Odor
- Condition: Detected
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, ODOR CAN BE SMELLED COMING FROM PACKS.  RAN PACKS FOR APPROX 1 HR WHILE OCCUPYING COCKPIT.  NO ODORS OR SMOKE DETECTED AT THIS TIME, PACK DISTRIBUTION SYSTEM.  OPS CK GOOD IAW BMM CH 21-20-01.
